# SDR AALA20050028

- Difficulty date: January 15, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100505201
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  LEFT 2 DOOR SLIDE WAS NOT DISARMED AND CATERING OPENED DOOR.  SLIDE EXTENDED BUT DID NOT INFLATE.  REPLACED SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
